# SDR CALA2019051300767

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 100,545 hours, 10,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHK FND L1 DOOR EPAS GREEN TEST INDICATOR LIGHT CONTINUOUSLY BLINK WHEN SAFETY SWITCH IN "ARM" POSITION. L1 DOOR EPAS 9 VOLT BACK-UP BATTERIES REPLACED AND TEST CARRIED OUT "SATIS" IAW AMM 52-11-20 DEFECT UPDATE: CHK FND L1 DR EPAS GREEN TEST INDICATOR LIGHT "NOT" CONTINUOUSLY BLINK WHEN SAFETY SWITCH IN "ARM" POSITION.
